# SDR AALA20161018006

- Difficulty date: October 18, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 19,146 hours, 7,550 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Part number: 141A831031
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY R1 DOOR INNER ANGLES CORRODED AT RBL 56 BETWEEN BS 312 - 328.   REMOVED AND REPLACED THE ANGLE ASSEMBLY IAW SRM 53-10-15-1A, AARD 51-00-05-1 AND DRAWING 141A8310-31.
